Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 9, Issue 1


Published
on

January 1, 2021


Pages

1-5


DOI

Article

Some Lower Bound Estimates for the Polar Derivatives of Polynomials with Restricted Zeros

Check for updates


Authors

N. A. Rather Affiliation:
Department of Mathematics, University of Kashmir, Srinagar-190006, India
, A. Iqbal Affiliation:
Department of Mathematics, University of Kashmir, Srinagar-190006, India
and Ishfaq Dar* Affiliation:
Department of Mathematics, University of Kashmir, Srinagar-190006, India


Abstract

For a polynomial $P(z) = z^s(a_0 + a_1 z + \cdots + a_{n-s} z^{n-s}) \in P_n$, $0 \le s \le n$, it was shown recently by Rather et al. [12] that if $P(z) \neq 0$ in $|z| > k$, $k \le 1$, then for every $\alpha \in \mathbb{C}$ with $|\alpha| \ge k$, $$\max_{|z|=1} |D_\alpha P(z)| \ge n \frac{|\alpha| - k}{1 + k} \left\{ 1 + \frac{k}{n} \left( s + \frac{k^{n-s}|a_{n-s}| - |a_0|}{k^{n-s}|a_{n-s}| + |a_0|} \right) \right\} \max_{|z|=1} |P(z)|.$$ In this paper, we obtain certain refinements of this inequality and related results.


Keywords

Polynomials, Inequalities, Rouche’s Theorem, Polar Derivatives


Citation

Rather, N. A., Iqbal, A., & Dar, I. (2021). Some lower bound estimates for the polar derivatives of polynomials with restricted zeros. Journal of Analysis & Number Theory, 9(1), 1–5. https://doi.org/10.18576/jant/090101

Published by: Engineering Journals

Engineering Journals Logo